# SDR AALA202001249010

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 21,952 hours, 8,982 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SLI2369
- Part serial: BNG17703
- Condition: Partial Deploy
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT FORWARD SERVICE DOOR EMERGENCY SLIDE PARTIALLY EXTENDED FROM HOLDER.INADVERTANT OPENING DURING PRE FLIGHT. SLIDE GIRT BAR HAD BEEN LEFT ARMED BY PREVIOUS CREW, ORANGE STRAP WAS OUT OF VIEW. REMOVED AND REPLACED R1 DOOR SLIDE IAW SIC 25-94-11.
